Scientists suspect low-dose effects have led to global epidemic
by triplevolta on Wed Aug 05, 2009 12:00 AM
by madonnav on Wed Aug 05, 2009 12:00 AM
My husband has a right temporal lobe tumor amongst others. He originally had visual disturbances consisting of broken glass affect, lines and a ceiling fan affect in his peripheral vision. He had nausea accompanying these and a feeling of deja vu- like thinks were more real than real or more dimensional. He didn't have any headaches or anything. He seemed to slightly slur his words during that time also. He had only a biopsy done in the right medial temporal lobe which came back as GBM4. He has left frontal and left parietal as well. He underwent 30 days rad/temador, 5 rounds of temador 5/23, now 11 days of stereotactic radiation for progression in the left parietal, avastin every 2 weeks and 5/23 temador. So far the temporal lobe tumor appears to be stable from the original radiation and temador. I hope this helps.
Donna wife of Rob
by Rachelhatescancer on Thu Aug 06, 2009 12:00 AM
My husband had GBM removed from his occipital lobe that was pressing on his temporal lobe. He had many visual disturbances along with headaches and eye pain. He also started noticing his temper was becoming much shorter... the doctor said temporal lobe---hence affected temper/emotions. Because the mass was large and the swelling was pressing on the temporal lobe he was also having some mild memory loss and the doc said that could be a side effect from the temporal lobe too as well as sensitivity to bright lights. He also said decrease in sexual desire and seizures were common side effects he may get.
Hope this helps~
Rachel, wife of Kyle GBM dx July09
by cindy99 on Fri Aug 07, 2009 12:00 AM
Donna, I would love to hear more about your husbands Avastin treatment. How many rounds of it has he had, and how are they alternating it with the Temodar? Is your insurance paying for it and did you have to fight them to do so? Side effects? Are you doing any alternative/homeopathic supplements? And how are you having more radiation since it sounds like he already had the max. dose? My husband was dx GBM4 in March 09 for right temp. lobe tumor, had surgery and 7 weeks rad/tmz, just finished his first 5/23. However the post radiation MRI seems to already show progression. May be pseudo progressin but the MRS seems to support progression. If so more surgery and/or Avastin will probably be our next bet. Also will be looking at Gliadel wafers if more surgery. Thank you for any details you may have that might help us in this journey.
by SunnySkyJan on Fri Aug 07, 2009 12:00 AM
I just had my 3rd Teporal Lobe Tumor removed. It always surprises me when the tumors decide to return as I always think they've got it all. Its my left temporal lobe, and I have had all the symptoms you mentioned. Mine started at 31, and now that I'm 61, I guess we can say that its best to have them removed and just take anti-seizure meds. I've also had to go back to Mayo and have a brain shunt added as I was collecting water on the brain. This was one of my worst, so hopefully he got it all this time!
by madonnav on Sat Aug 08, 2009 12:00 AM
Rob just finished his 2nd. IV of Avastin yesterday. The big complication with it is supposed to be blood clots. We are a little worried about that and was advised and is walking about 1 mile at least per day to keep his blood flowing. Not sure of what to look for with the clots and if anyone knows what the symptoms would be I would appreciate any info. He is on his 5th. round of 5 days 300 mg. temador, 23 days off. His scheduled ended up Avastin yesterday and Termador last night, we'll see how it affects him. The radiation 30 days was mostly on the right temporal lobe, where he had the biopsy, and the left frontal lobe. The left parietal lobe had mild radiation and the new spot had none so that is why they said it was ok to get the stereotactic radiotherapy (11 days) -it is so directed at the spots as they need it. I hear of everyone getting their temporal lobe tumors resected, and other sites like the left frontal - but his Drs. just keep saying it would cause too many deficits for him. He is doing well really. He has short term memory issues and right now a bit of confusion. He had that after the 30 days radiation too for a while -hopefully it will go away. It is nothing major just small things.He has no problems with his walking or limbs, or eyesight, thank God. Hope this info. helps feel free to contact me any time. I will send a private reply.
Donna, wife of Rob, dx 12/08
Oh forgot to say- Avastin is FDA approved so I don't think insurance Co. have a problem with it now. Rob is getting it and I haven't heard no from the insurance co.
by meishca on Mon Aug 10, 2009 12:00 AM
On 8/7/2009 SunnySkyJan wrote:I just had my 3rd Teporal Lobe Tumor removed. It always surprises me when the tumors decide to return as I always think they've got it all. Its my left temporal lobe, and I have had all the symptoms you mentioned. Mine started at 31, and now that I'm 61, I guess we can say that its best to have them removed and just take anti-seizure meds. I've also had to go back to Mayo and have a brain shunt added as I was collecting water on the brain. This was one of my worst, so hopefully he got it all this time!SunnySkyJan
Hi i was wondering what kind of tumor do you have? i was dx in 07 with a oligo. grade 2 in the right temple area and i'm 43
by Deena_T on Mon Aug 10, 2009 12:00 AM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.